MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 12/14 36 +8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 12/14 36 +8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136553100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful right hip with mom pinnacle liner.Remove mom liner and replaced with ahrx liner and ts head.Doi: (b)(6) 2010; dor: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ASPHERE M SPEC 12/14 36 +8.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7208964
Report Number1818910-2018-51615
Device Sequence Number13758668
Product Code JDI
UDI-Device Identifier10603295033967
UDI-Public10603295033967
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136553100
Device Lot Number3162080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight136